×

zbMATH — the first resource for mathematics

On convergence of fixed points in fuzzy metric spaces. (English) Zbl 1297.54103
Summary: We mainly focus on the convergence of the sequence of fixed points for some different sequences of contraction mappings or fuzzy metrics in fuzzy metric spaces. Our results provide a novel research direction for fixed point theory in fuzzy metric spaces as well as a substantial extension of several important results from classical metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27, 3, 385-389, (1988) · Zbl 0664.54032
[2] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64, 3, 395-399, (1994) · Zbl 0843.54014
[3] Gregori, V.; Romaguera, S., Some properties of fuzzy metric spaces, Fuzzy Sets and Systems, 115, 3, 485-489, (2000) · Zbl 0985.54007
[4] Gregori, V.; Sapena, A., On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125, 2, 245-252, (2002) · Zbl 0995.54046
[5] Kumar, S.; Miheţ, D.\(, G\)-completeness and \(M\)-completeness in fuzzy metric spaces: a note on a common fixed point theorem, Acta Mathematica Hungarica, 126, 3, 253-257, (2010) · Zbl 1224.54072
[6] Liu, Y.; Li, Z., Coincidence point theorems in probabilistic and fuzzy metric spaces, Fuzzy Sets and Systems, 158, 1, 58-70, (2007) · Zbl 1118.54024
[7] Miheţ, D., A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 144, 3, 431-439, (2004) · Zbl 1052.54010
[8] Miheţ, D., On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems, 158, 8, 915-921, (2007) · Zbl 1117.54008
[9] Miheţ, D., A class of contractions in fuzzy metric spaces, Fuzzy Sets and Systems, 161, 8, 1131-1137, (2010) · Zbl 1189.54035
[10] Qiu, D.; Shu, L., Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings, Information Sciences, 178, 18, 3595-3604, (2008) · Zbl 1151.54010
[11] Qiu, D.; Shu, L.; Guan, J., Common fixed point theorems for fuzzy mappings under \(\operatorname{\Phi}\)-contraction condition, Chaos, Solitons & Fractals, 41, 1, 360-367, (2009) · Zbl 1198.54085
[12] Sedghi, S.; Altun, I.; Shobe, N., Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 72, 3-4, 1298-1304, (2010) · Zbl 1180.54060
[13] Sharma, S., Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 127, 3, 345-352, (2002) · Zbl 0990.54029
[14] Shen, Y. H.; Qiu, D.; Chen, W., Fixed point theorems in fuzzy metric spaces, Applied Mathematics Letters, 25, 2, 138-141, (2012) · Zbl 1232.54042
[15] Shen, Y. H.; Qiu, D.; Chen, W., Fixed point theory for cyclic φ-contractions in fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 10, 125-133, (2013) · Zbl 1333.54050
[16] Singh, B.; Chauhan, M. S., Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy Sets and Systems, 115, 3, 471-475, (2000) · Zbl 0985.54009
[17] Vasuki, R.; Veeramani, P., Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets and Systems, 135, 3, 415-417, (2003) · Zbl 1029.54012
[18] Yun, G.; Hwang, S.; Chang, J., Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 161, 8, 1117-1130, (2010) · Zbl 1204.54008
[19] Alaca, C.; Turkoglu, D.; Yildiz, C., Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 29, 5, 1073-1078, (2006) · Zbl 1142.54362
[20] Mohamad, A., Fixed-point theorems in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 34, 5, 1689-1695, (2007) · Zbl 1152.54362
[21] Razani, A., Existence of fixed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 30, 2, 367-373, (2006) · Zbl 1143.54019
[22] \'Cirić, L. B.; Ješić, S. N.; Ume, J. S., The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 37, 3, 781-791, (2008) · Zbl 1137.54326
[23] Adibi, H.; Cho, Y. J.; O’Regan, D.; Saadati, R., Common fixed point theorems in \(L\)-fuzzy metric spaces, Applied Mathematics and Computation, 182, 1, 820-828, (2006) · Zbl 1106.54016
[24] Ješić, S. N.; Babačev, N. A., Common fixed point theorems in intuitionistic fuzzy metric spaces and \(L\)-fuzzy metric spaces with nonlinear contractive condition, Chaos, Solitons & Fractals, 37, 3, 675-687, (2008) · Zbl 1137.54328
[25] Park, J. H.; Park, J. S.; Kwun, Y. C., Fixed points in \(M\)-fuzzy metric spaces, Fuzzy Optimization and Decision Making, 7, 4, 305-315, (2008) · Zbl 1171.54331
[26] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific Journal of Mathematics, 10, 313-334, (1960) · Zbl 0091.29801
[27] Schweizer, B.; Sklar, A., Probabilistic Metric Spaces. Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, xvi+275, (1983), New York, NY, USA: North-Holland Publishing, New York, NY, USA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.